# SDR DALA2024070406748

- Difficulty date: June 29, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT -Y1292 LOCATED BTW FR 64 TO FR 66 AT AFT GALLEY AREA (SSI 534147 ).  REPLACED FLOOR FLOOR SUPPORT -Y1292 AND FASTENERS LOCATED LOC.BTW FR64 TO FR66 AFT GALLEY AREA AS PER A320 SRM 51-72-11 AND DWG 10N01474. (LP: 0419788).
